# SDR 9703649751

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM FAR, UNABLE TO RETRACT GEAR.  NOSE GEAR STEERABLE.  FLIGHT RETURNED TO FAR AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR STRUT FLAT.  REPACKED NOSE STRUT AND RESERVICED.  GEAR OPERATION WAS CHECKED SEVERAL TIMES AND OPERATED NORMALLY.
